Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had cocaine. Getting anxiety and popping ear when swallowing. Should I be concerned?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2003
Answered : 725 Questions
Question
i did cocaine like a year and a half ago and now i have bad anxiety because my ears pop everyday and everytime i swallow i dont feel like im going to live much longer and im only 19 please help
Posted Mon, 20 May 2013 in Anxiety and Stress
 
 
Answered by Dr. Nehal Shah 47 minutes later
Hi,
Thanks for using healthcare magic.
I have gone through your available history.

Cocaine is likely to cause and/or triger anxiety disorder as in your case.

Let me know whether you are currently taking cocaine or had just taken a year and half back.

The symptoms you have can be dealt easily with medications and therapy. You should consider consulting psychiatrist for detailed evaluation and management. The doctor may advise to take anti anxiety drugs like clonazepam or anti depressant with anti anxiety properties drug like peroxeyine or duloxetine. He/she may also refer to you for counseling or deaddiction psychotherapy. This line of treatment will relieve your symptoms as well as train you lead a normal risk free life.

In the meanwhile you may also get benefit from breathing exercise, yoga and meditation.

I hope I have addressed your concern. Feel free to revert to me in case if you have any query.

Thanks.
Above answer was peer-reviewed by
 
Follow-up: Had cocaine. Getting anxiety and popping ear when swallowing. Should I be concerned? 59 minutes later
Okay thanks doctor is that the cause for my ears popping? i did it for three months in a row a year and half ago but then quit and havent done it since now just smoking cigerettes but every morning waking up with lotttsss of pressure in my head and stays for a long part of the day. I would feel much better and have less anxiety if my ears didint pop.
 
 
Answered by Dr. Nehal Shah 20 minutes later
Hi,
Thanks for reverting to me.
Ear pop up and headache may occur because of inadequate or non refreshing sleep if any or may be because of ear problem.

You should consult ear specislist to rule out the ear causes.

Meanwhile you can tske non steroidal anti inflamatory agents like ibuprofen or naproxen. You may get prescription by your local doctors.

I hope I have addressed your concern.

Feel free to revert to me in case if you have further query.

If you do not have any query, please close the discussion and rate the answer.

Thanks.
Above answer was peer-reviewed by
 
Follow-up: Had cocaine. Getting anxiety and popping ear when swallowing. Should I be concerned? 7 minutes later
so you dont think that its a serious problem that they pop every day and everytime i swallow?? and this dosent cause an additional 15$ per reply does it
 
 
Answered by Dr. Nehal Shah 19 minutes later
Hi,
Thanks for reverting to me.

I do not think it is a serious concern but you should also consult ear specialist to rule out any local pathology like eustachian tube blockage.

I hope I have addressed your concern.

Feel free to revert to me in case if you have any query.

You do not pay extra for this follow up.

Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor